Tax Deductions, Environmental Policy, and the "Double Dividend" Hypothesis
Ian Parry and
Antonio Bento ()
Journal of Environmental Economics and Management, 2000, vol. 39, issue 1, 67-96
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (112)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0095-0696(99)91093-8
Full text for ScienceDirect subscribers only
Related works:
Chapter: Tax Deductions, Environmental Policy, and the "Double Dividend" Hypothesis (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:39:y:2000:i:1:p:67-96
Access Statistics for this article
Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().